Reflexive relations and Mal'tsev conditions for congruence lattice identities in modular varieties
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 41 (2002) no. 1, pp. 43-53
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_2002_41_1_a5,
author = {Cz\'edli, G\'abor and Horv\'ath, Eszter K.},
title = {Reflexive relations and {Mal'tsev} conditions for congruence lattice identities in modular varieties},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {43--53},
year = {2002},
volume = {41},
number = {1},
mrnumber = {1967339},
zbl = {1038.18001},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2002_41_1_a5/}
}
TY - JOUR AU - Czédli, Gábor AU - Horváth, Eszter K. TI - Reflexive relations and Mal'tsev conditions for congruence lattice identities in modular varieties JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2002 SP - 43 EP - 53 VL - 41 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2002_41_1_a5/ LA - en ID - AUPO_2002_41_1_a5 ER -
%0 Journal Article %A Czédli, Gábor %A Horváth, Eszter K. %T Reflexive relations and Mal'tsev conditions for congruence lattice identities in modular varieties %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 2002 %P 43-53 %V 41 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_2002_41_1_a5/ %G en %F AUPO_2002_41_1_a5
Czédli, Gábor; Horváth, Eszter K. Reflexive relations and Mal'tsev conditions for congruence lattice identities in modular varieties. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 41 (2002) no. 1, pp. 43-53. http://geodesic.mathdoc.fr/item/AUPO_2002_41_1_a5/